# SDR FDEA201010164084

- Difficulty date: October 16, 2010
- Submitted: October 19, 2010
- Operation: Air carrier
- Aircraft: N993FD
- Make and model: Boeing 757-2Q8
- Aircraft serial: 24965
- Aircraft time: 54,902 hours, 18,656 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK SEAT TRACK GOUGE IN SEVERAL AREAS FROM STA 1540 TO 1640, LBL 45.5. REMOVED GOUGE AREA IAW SRM 51-10-02, ORG MAT THINESS .180" AFTER REWORKED FOUND   TO BE OUT OF LIMIT IAW SRM 53-00-52, FIG 101, SH2 PAGE 102 L=6" W=1" D=0.050" R & R SEAT TRACK FROM STA 1540,1640,LBL 45.5 FABRICATED FROM MAT P/N BAC 1520-792 STRUSION BATCH NR1891618 IAW SRM 53-60-52, FIG 1, PAGE 2 AND SRM 51-40-02.  MAJOR REPAIR.
